Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On one-dimensional coupled Dirac equations


Author: R. T. Glassey
Journal: Trans. Amer. Math. Soc. 231 (1977), 531-539
MSC: Primary 35Q99; Secondary 81.35
DOI: https://doi.org/10.1090/S0002-9947-1977-0487087-7
MathSciNet review: 0487087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Cauchy Problem for Dirac equations coupled through scalar and Fermi interactions is considered in one space dimension. Global solutions of finite energy are shown to exist, provided that either the magnitude of the coupling constant or the $ {L_2}({R^1})$-norm of the initial data is suitably restricted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q99, 81.35

Retrieve articles in all journals with MSC: 35Q99, 81.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0487087-7
Article copyright: © Copyright 1977 American Mathematical Society